# SDR DALA2025111308333

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,434 hours, 1,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON ANGLE AFT SIDE OF FRAME 60, INBD OF P'1.  REPAIRED PER ERA 630300-14 REV 1. (1301903)
